# SDR 07FDEA04246

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 530
- Aircraft time: 27,515 hours, 11,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES OF HYDRAULIC PIPE SUPPORT BRACKET AND LOWER SKIN PANEL NR 2, BOTH WINGS.  REPAIR PERFORMED BY OVERSIZING HOLES, SPOTFACING AND BUSHING USING THE PRINCIPLES OF REPAIR INSTRUCTION R571-50532 IAW EA 6-5720-82902 AND RAS/BAE/1000997/2005 ISSUE A.
